Error Bounds for Gauss-Lobatto Quadrature Formula With Multiple End Points With Chebyshev Weight Function of the Third and the Fourth Kind

Ljubica V. Mihić, Aleksandar V. Pejčev, Miodrag M. Spalević

For analytic functions the remainder terms of quadrature formulae can be represented as a contour integral with a complex kernel. We study the kernel, on elliptic contours with foci at the points $\mp1$, for Gauss--Lobatto quadrature formula with multiple end points with Chebyshev weight function of the third and the fourth kind. Starting from the explicit expression of the corresponding kernel, derived by Gautschi and Li, we determine the locations on the ellipses where maximum modulus of the kernel is attained. The obtained values confirm the corresponding conjectured values given by Gautschi and Li in paper [The remainder term for analytic functions of Gauss--Radau and Gauss--Lobatto quadrature rules with multiple end points, Journal of Computational and Applied Mathematics 33 (1990) 315-329].